# SDR HEED065753

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N476X
- Make and model: Skrsky S76C
- Aircraft serial: 760436
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50075551
- Condition: Worn
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WORN BEYOND LIMITS.  REPLACED UNIT.
